# SDR SIMA200528315

- Difficulty date: October 4, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1876
- Condition: Burned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW GOT VISIBLE SMOKE IN CABIN AND LAV SMOKE EICAS MESSAGE.  REPLACED RECIRCULATION FAN.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200600536) (K)
